# SDR QXEA200301556

- Difficulty date: December 11, 2003
- Submitted: December 15, 2003
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4055
- Aircraft time: 4,776 hours, 5,454 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Angle
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LOWER COWL HAS Z-ANGLE CRACKED.  REPAIRED IAW HORIZON AIR EA 6-71-16 AND SRM 51-42-05 AND SRM 51-40-15.
